# SDR U30A200400004

- Difficulty date: April 18, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N266AV
- Make and model: Airbus A320-214
- Aircraft serial: 1152
- Aircraft time: 9,047 hours, 6,687 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, THE CREW SELECTED FULL FLAPS AND THE AIRPLANE STARTED TO VIBRATE. THE CREW ELECTED TO PERFORM A GO-AROUND AND PERFORM THE LANDING USING FLAPS IN CONFIGURATION 3. THE CREW DECLARED AN EMERGENCY. THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. NOTE: THE NR 1 SPOILER HAD PREVIOUSLY FAULTED EARLIER THIS DAY AND WAS DEFERRED PER MEL 27-64-01. THIS MEL PROCEDURE REQUIRES THE DEACTIVATION OF BOTH NR 1 SPOILERS. DEACTIVATION PROCEDURE IS CURRENTLY UNDER REVIEW AND INVESTIGATION. THIS SDR IS OPEN STATUS, AWAITING FURTHER INFORMATION.
